Open Access
Translator Disclaimer
2008 All exceptional surgeries on alternating knots are integral surgeries
Kazuhiro Ichihara
Algebr. Geom. Topol. 8(4): 2161-2173 (2008). DOI: 10.2140/agt.2008.8.2161

Abstract

We show that all non-trivial exceptional surgeries on hyperbolic alternating knots in the 3–sphere are integral surgeries.

Citation

Download Citation

Kazuhiro Ichihara. "All exceptional surgeries on alternating knots are integral surgeries." Algebr. Geom. Topol. 8 (4) 2161 - 2173, 2008. https://doi.org/10.2140/agt.2008.8.2161

Information

Received: 17 August 2008; Revised: 5 October 2008; Accepted: 13 October 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1158.57300
MathSciNet: MR2460884
Digital Object Identifier: 10.2140/agt.2008.8.2161

Subjects:
Primary: 57M50

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 4 • 2008
MSP
Back to Top